Juneau (Alaska): The anti-epilepsy vaccine distribution program in the United States began on Monday. During this time, a health worker in Alaska reported allergic symptoms after taking the Pfizer vaccine. Health officials said the man’s health condition was stable at present. These negative results were revealed in the person within minutes of taking the vaccine on Tuesday. Two similar cases were reported in Britain last week.
Anaphylaxis is a health condition caused by an allergy to certain medications, foods, etc. British medical experts have advised people with the problem not to take the Pfizer-Bio Mtech vaccine. The U.S. Food and Drug Administration says many Americans with allergy symptoms are safe despite being vaccinated. The company recommends that only those who are allergic to the vaccine and its compounds should not use the Pfizer vaccine. Doctors at Bartlett Regional Hospital in Alaska said the man had not been allergic in the past. They also said the man had relieved allergy symptoms after treatment.
In response, Pfizer stated that the vaccine label clearly states that people with anaphylaxis or allergies should receive their vaccine only under proper medical supervision. The company announced that it would explain this information in a better, simpler language if needed in the light of the latest developments.
U.S. license for use of Pfizer vaccine
Trump: Ready to get vaccinated..but.